# SDR SWAA2021060843553

- Difficulty date: January 11, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS727D TO BS727E BETWEEN STR25L TO STR25R AND WL156.5 AFT CARGO COMPARTMENT / REPLACED STRAP LOC BTW BS727D AND BS 727E AND BETWEEN STRINGER 25L AND STR 25R; WL 156.5 AFT CARGO COMP IAW B737-700 SRM 51-10-02 B737-700 SRM 51-40-02 AND DRAWING 146A9401 REV C DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM MEASUREMENTS OF CORROSION P1 L=13' W=1.253' D=0.013' P2 L=16' W=1.480' D=0.015' TOOL USED DIG. CALIPER P/N 700-113-10 S/N 0028645 DUE DATE 10-OCT-21 NEW STRAP P/N 146A9401-8
